# SDR FDEA201503201025

- Difficulty date: March 20, 2015
- Submitted: April 13, 2015
- Operation: Air carrier
- Aircraft: N675FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 789
- Aircraft time: 24,648 hours, 13,353 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Repair
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AGEING INSPECTION, EXISTING REPAIR ON MDCC FLOORBEAM BETWEEN FRAME 28, Y-450 TO Y-953    REQUIRES EVALUATION FOR CONFORMITY.  THE REPAIR WAS EVALUATED & FOUND NOT IN CONFORMITY WITH EA 6-5310-101017.  MOREOVER, THE EXISTING REPAIR FITTING FOUND CRACKED.  REPORTED TO ENGINEER.  NEW EA 6-5310-T0316542 A ISSUED & COMPLETED.
